# SDR SWIA200210796

- Difficulty date: April 17, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 7,927 hours, 11,164 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 211117183
- Part serial: Q126
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AIR INLET DEICE BOOT FAILED IN FLIGHT AT FL240, -19 DEGREES C, 36 MINUTES AFTER DEPARTURE.  RETURNED TO SLC.  LEAK CHECKED RIGHT INLET DEICE SYSTEM FROM EJECTOR VALVE TO BOOTS AND FOUND NO LEAKS.  REMOVED AND REPLACED RIGHT INLET BOOT PRESSURE SWITCH.  OPS CHECKS GOOD.
